# SDR DALA2022052703710

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,950 hours, 19,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 L1 DOOR WILL NOT CLOSE. FOUND UPPER MECHANISM BEARING MISSING, CORRECTIVE ACTION: REPLACED BEARING & SLEEVE IN L1 DOOR UPPER HOUSING ASSY. PER B- 767 CMM 52-11-85 OVER CENTER MECHANISM REMOVED & REINSTALLED AS PER B767-300 ER AMM 52-11 (8661356)
